Selected Recent Math Publications

Listed below are scholarly works published within the last five years or so.  Articles with duplicate titles or that are continuations of previous articles are not listed. Authors are listed alphabetically.

Faculty Publications

Armstrong, S.; Duffin, S.; Han, J.  “An unconditionally stable numerical scheme for competing species undergoing nonlocal dispersion”, Electronic Research Archive, 2024, 32(4): 2478-2490. doi: 10.3934/era.2024114.

Armstrong, S.; Han, J. “An unconditionally stable numerical scheme for a competition system involving diffusion terms”, International Journal of Numerical Analysis and Modeling 17(2) (2020), 212-235.

Armstrong, S.; Duffin, S.; Han, J. “A counterexample to a theorem of Tarun Pradhan”, International Journal of Scientific & Engineering Research, Volume 10, Issue 3, March, 2019, 1107-1108.

Brown, Richard D; Bardsley, Johnathan M; and Cui, Tiangang (2019) “Semivariogram Methods for Modeling Whittle‐Matérn Priors in Bayesian Inverse Problems,” Inverse Problems 36, no. 5: 055006.

Eric Freden, Kevin Martinsen. "EDT0L grammars with only one variable have tractable generating functions." RAIRO-Theor. Inf. Appl. 57 6 (2023) DOI: 10.1051/ita/2023004

Jared Adams, Eric M. Freden. " Growth in Baumslag-Solitar groups II: the Bass-Serre tree". International Journal of Algebra and Computation 30 (2020), no. 2 339-378

Hein, Derek. "Decompositions of λKn into LOW and OLW Graphs." J. Combin. Math. Combin. Comput. (109) (2019), 15-36

Lunt, J. (2022). Invented strategies changing teachers’ pedagogical content knowledge. Proceedings of the 44th annual meeting of the North American Chapter of the International Group for the Psychology of Mathematics Education. Nashville, Tennessee: PME-NA.

N. Bastian* and A. Misseldine, On Schur Rings over Infinite Groups III, J Algebr Comb (2023).‑023‑01273‑z

A. Misseldine, Enumeration Techniques on Cyclic Schur Rings, Trudy Inst. Mat. i Mekh. UrO RAN 27, 276–‑289 (2021).‑2021‑27‑4‑276‑289

N. Bastian*, J. Brewer*, S. Humphries, A. Misseldine, and C. Thompson.  On Schur Rings over Infinite Groups, Algebr Represent Theor 23, 493–‑511 (2020).‑019‑09859‑7

A. Misseldine, Counting Schur Rings over Cyclic Groups, J Algebr Comb 51, 155–169 (2020).‑019‑00870‑1

A. Misseldine, Adoption of OER Materials for a College Algebra Course and Its Results, NISOD Innovation Abstracts (2019). Volume XLI:20, p. 1‑2.

A. Misseldine, The Mathematics of Mario Party 10, Utah Academy of Science, Arts & Letters, (2019) Volume 95, pp. 215‑234.

J. Argyle* and A. Misseldine, Idempotency, Kolob Canyon Review (2019). Issue 27, pp. 57‑58

A. Misseldine, Open Educational Resources (OER) in the Discipline of Mathematics, (2018) CHOICE, Current Reviews for Academic Libraries, 55:11.

A. Weingartner, On the constant factor in several related asymptotic estimates, Math. Comp. 88 (2019), no. 318, 1883–1902.

J. Culver and A. Weingartner, Set partitions without blocks of certain sizes, European J. Combin. 84 (2020), 103041, 10 pp. 

A. Weingartner, An extension of the Siegel-Walfisz theorem, Proc. Amer. Math. Soc. 149 (2021), no. 11, 4699-4708. 

C. Pomerance and A. Weingartner, On primes and practical numbers, Ramanujan Journal 57 (2022), 981–1000.

A. Weingartner, Somewhat smooth numbers in short intervals, Ramanujan Journal 60 (2023), 447–453. 
* Indicates a former SUU student. 

Student Publications

Braden Carlson. “Numerical Analysis of Crowding Effects in Competing Species”, SIAM Undergraduate Research Online, p 1-15 Volume 16, 2023. (Mentored by Drs. Seth Armstrong, Sarah Duffin, and Jianlong Han)

Craig Montgomery and Braden Carlson. “Numerical analysis of a model for the growth of microorganisms”, Rose Hulman Undergraduate Mathematics Journal: p 1-20, Vol. 23: ISS.1. Article 9, 2022. (Mentored by Drs. Seth Armstrong, Sarah Duffin, and Jianlong Han)